# SDR DALA2022070604690

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 63,099 hours, 29,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8996632) DURING INSPECTION FOUND EEPL @ PAX SEATS 11-14 INOP. FND BATTERY PACK M1676 BAD. REPLACED SAME PER B737 AMM 33-51. OPS CK GOOD.
